# SDR N6WA20200824002

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10041
- Aircraft time: 40,014 hours, 30,495 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN APU FIREWALL RIGHT HAND SIDE. REPAIRED APU FIREWALL IAW BOMBARDIER REO 670-53-84-152.
